American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 63 of 63 found      Go to page: 1 2 3

[61] F. J. Murray. Linear transformations in $\mathfrak{L}_p,\ p>1$ . Trans. Amer. Math. Soc. 39 (1936) 83-100. MR 1501835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Stanislaw Saks. Addition to the note: ``On some functionals'' [Trans.\ Amer.\ Math.\ Soc. {\bf 35} (1933), no. 2, 549--556; 1501701] . Trans. Amer. Math. Soc. 35 (1933) 965-970. MR 1501728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Stanislaw Saks. On some functionals . Trans. Amer. Math. Soc. 35 (1933) 549-556. MR 1501701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 63 of 63 found      Go to page: 1 2 3